5 doctors weighed in:

On my 4th implant, no problems before but now constant period pains but no bleeding. Help! ?

5 doctors weighed in
Dr. Kristi Woods
Pediatrics
1 doctor agrees

In brief: Need more info

What kind of implant? If it is a dental implant, then the problems are likely not related.
If it is a birth control implant, such as nexplanon, then you need to see the doctor that inserted it. While unlikely, there could have been problems with that particular batch of implants. It could also be due to other hormonal changes in your body.

In brief: Need more info

What kind of implant? If it is a dental implant, then the problems are likely not related.
If it is a birth control implant, such as nexplanon, then you need to see the doctor that inserted it. While unlikely, there could have been problems with that particular batch of implants. It could also be due to other hormonal changes in your body.
Dr. Kristi Woods
Dr. Kristi Woods
Thank
1 comment
Dr. Dennis Higginbotham
The most common side effect of Implanon is unpredictable and irregular bleeding.
Dr. Eric Linden
Dentistry - Periodontics
1 doctor agrees

In brief: Possible causes

Is this the 4th implant in the same area? Where is this implant located.
.Mandible or maxilla? Bone grafted? Is this implant restored? Are you a smoker or diabetic? I need much more information www.Drgums.Com.

In brief: Possible causes

Is this the 4th implant in the same area? Where is this implant located.
.Mandible or maxilla? Bone grafted? Is this implant restored? Are you a smoker or diabetic? I need much more information www.Drgums.Com.
Dr. Eric Linden
Dr. Eric Linden
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors